# SDR UPS07849115

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT WILL NOT TURN ON PREFLIGHT CHECK.  EMERGENCY LIGHT BATTERY PACK REPLACED IAW AMM 33-50-01-2 AND SYSTEM CHECK SERVICEABLE.
